# SDR FDEA201006131973

- Difficulty date: June 13, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1071502
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E UPPER AREA FOUND 1 EACH EXISTING REPAIR AT NR 3 SLAT INBD VICINITY AREA.  FOUND PREVIOUSLY ACCOMPLISHED NOT IN  ACCORDANCE WITH ANY SRM REPAIR. EXISTING REPAIR REMOVED AND AND A NEW REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 28 VOLUME I, REVISION 96. E.O. 8-5100-7-5001 A7 PT 2,  REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100, REVISION 110.
